Study of mathematical model of nonlinear optical system with two dimensional feedback
A. M. Selitsky
Dorodnicyn Computing Centre of Russian Academy of Sciences, Federal Research Center "Computer Science and Control" of Russian Academy of Sciences
The problem of modeling of nonlinear optical system with two-dimensional feedback leads was considered. The mathematical problem was reduced to the functional differentially parabolic equation with transformation of argument in younger members. The strong resolvability in the case of presence of variable transformation in minor and major terms was investigated.
functional-differential equations, two-dimentional feedback, strong solutions.
PDF file (253 kB)
A. M. Selitsky, “Study of mathematical model of nonlinear optical system with two dimensional feedback”, Matem. Mod., 27:7 (2015), 117–121
Citation in format AMSBIB
\paper Study of mathematical model of nonlinear optical system with two dimensional feedback
\jour Matem. Mod.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|